Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 580105, 6 pages
Research Article

Adaptive Control of the Chaotic System via Singular System Approach

1School of Electrical Engineering & Automation, Henan Polytechnic University, Jiaozuo, Henan 454003, China
2School of Mechanical and Electrical Engineering, Henan Vocational College of Industry and Information Technology, Jiaozuo, Henan 454003, China

Received 14 July 2014; Accepted 25 July 2014; Published 12 August 2014

Academic Editor: Weichao Sun

Copyright © 2014 Yudong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yudong Li, Tianyu Zhang, and Yujun Zhang, “Adaptive Control of the Chaotic System via Singular System Approach,” Journal of Applied Mathematics, vol. 2014, Article ID 580105, 6 pages, 2014.